RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 3, Pages 539–541 (Mi de5136)  

Short Communications

Local sections and the maximum principle for difference inclusions

L. I. Minchenko, O. F. Borisenko

Minsk Institute of Radio Technology

Full text: PDF file (438 kB)

Bibliographic databases:
UDC: 517.962
Received: 30.12.1982

Citation: L. I. Minchenko, O. F. Borisenko, “Local sections and the maximum principle for difference inclusions”, Differ. Uravn., 20:3 (1984), 539–541

Citation in format AMSBIB
\Bibitem{MinBor84}
\by L.~I.~Minchenko, O.~F.~Borisenko
\paper Local sections and the maximum principle for difference inclusions
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 3
\pages 539--541
\mathnet{http://mi.mathnet.ru/de5136}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742064}


Linking options:
  • http://mi.mathnet.ru/eng/de5136
  • http://mi.mathnet.ru/eng/de/v20/i3/p539

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019